# SDR FDEA200904201354

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA72261
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FIRST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 7 LOWER JAMB FITTING AT HOLES A AND D.  COMPLIED WITH E.A. 1-5310-129206.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
